# SDR C2XA02CL127

- Difficulty date: June 5, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 21180100401
- Part serial: 1004
- Condition: Leaking
- Location: Nlg
- Part time: 1,733 hours, 1,473 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3998 THE CREW REPORTED A LANDING AIR/GND FAIL MESSAGE WHEN EXTENDING THE LANDING GEAR AND STAYS ON UNTIL GEAR IS DOWN AND LOCKED.  MAINTENANCE REPLACED THE LEFT NOSE LANDING GEAR DOOR ACTUATOR.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
